# SDR VNAA2019062611103

- Difficulty date: June 26, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 35,371 hours, 34,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT MAINTENANCE, THE AFT SIDE PANEL FOR THE AIR-STAIRS OF THE PASSENGER DOOR WAS FOUND WITH A CREASE AND WRINKLE IN THE UPPER PART OF THE AFT SIDE SKIN PANEL. THE CREASE MEASURES 5 INCHES LONG .  ONE OF THE RIVETS HAS A SMALL CRACK GOING UPWARD ON THE CREASE.  MX COMPLETED PERMANENT REPAIR BY ADDING A DOUBLER TO DAMAGED AREA PER STS ENGINEERING EA 25-2019-178.
